8 doctors weighed in:

Should I stop giving my baby his antibotics for scratchy sounding throat and slight outbreak of rash on head?

8 doctors weighed in
Dr. John Chiu
Internal Medicine - Allergy & Immunology
4 doctors agree

In brief: Yes

The antibiotic (especially amoxicillin) may be the cause for the rash or the rash may be from a viral infection which is also causing the scratchy throat.
Antibiotic does nothing for a viral infection and excessive use has led to bacteria resistant to nearly all antibiotics.

In brief: Yes

The antibiotic (especially amoxicillin) may be the cause for the rash or the rash may be from a viral infection which is also causing the scratchy throat.
Antibiotic does nothing for a viral infection and excessive use has led to bacteria resistant to nearly all antibiotics.
Dr. John Chiu
Dr. John Chiu
Thank
1 comment
Dr. Bharathi Vayuvegula
Agree 100 percent
Danielle Jones
Obstetrics & Gynecology
2 doctors agree

In brief: Maybe

If you feel your child is having a reaction to a medication you should call your pediatrician (or whoever prescribed the medication) immediately.

In brief: Maybe

If you feel your child is having a reaction to a medication you should call your pediatrician (or whoever prescribed the medication) immediately.
Danielle Jones
Danielle Jones
Answer assisted by Danielle Jones, Medical Student
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors